DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Ritonavir-boosted atazanavir, methadone, and ventricular tachycardia: 2 case reports.

Author(s): Gallagher DP, Kieran J, Sheehan G, Lambert J, Mahon N, Mallon PW

Affiliation(s): Department of 1Infectious Diseases, Mater Misericordiae University Hospital, University College Dublin, Dublin, Ireland. davgallagher@gmail.com

Publication date & source: 2008-08-01, Clin Infect Dis., 47(3):e36-8.

Publication type: Case Reports; Research Support, Non-U.S. Gov't

We describe 2 cases of symptomatic ventricular tachycardia associated with prolonged QT interval. Both patients were infected with the human immunodeficiency virus and were receiving treatment with ritonavir-boosted atazanavir and methadone. Discontinuation of atazanavir in both cases resulted in a reduction in the QT interval and cessation of arrhythmia. We concluded that atazanavir contributed to prolonged corrected QT interval and subsequent ventricular tachycardia.

Page last updated: 2008-11-03

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017